# SDR 2007UALA00764

- Difficulty date: March 15, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 51,937 hours, 6,344 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Unknown
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER.  FOUND NR 3 AFT OVERRIDE PUMP DISCHARGE CHECK VALVE MISSING PIN FOR DRAIN HOLE. REQ PER MM 28-31-11 ITEM 1D. REPLACED CK VLV WITH PIN INSTALLED. PROBLEM PERSISTED.  PERFORMED TANK ENTRY & TROUBLESHOOTING.  FINALLY REPLACED DENSITOMETER, COMPENSATOR & TANK PROBE.  RETURNED TO SERVICE WITH NO RECURRENCE OF UNWANTED FUEL TRANSFER.
